Alert archive / Virginia / Flash Flood Warnings in 2020

Flash Flood Warning 9, NWS Wakefield, VA

July 1, 20204 counties in Virginia

NWS Wakefield, VA issued this flash flood warning at Jul 1, 2020, 5:00 PM EDT for 4 counties in Virginia. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2020, 5:00 PM EDT (21:00 UTC)
Expired
Jul 1, 2020, 6:57 PM EDT
In force
117 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
None

Counties Chesterfield County, VA, City of Richmond, VA, Hanover County, VA, Henrico County, VA

The radar

The Norfolk radar (KAKQ), 82 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

446 
WGUS51 KAKQ 012100
FFWAKQ
VAC041-085-087-760-020000-
/O.NEW.KAKQ.FF.W.0009.200701T2100Z-200702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wakefield VA
500 PM EDT Wed Jul 1 2020

The National Weather Service in Wakefield has issued a

* Flash Flood Warning for...
  North Central Chesterfield County in central Virginia...
  South Central Hanover County in central Virginia...
  Northwestern Henrico County in central Virginia...
  The City of Richmond in central Virginia...

* Until 800 PM EDT.

* At 500 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Richmond, University Of Richmond, Virginia Union University, 
  Tuckahoe, Downtown Richmond, Virginia Commonwealth University, Bon 
  Air, Mechanicsville, Highland Springs, Lakeside, Laurel, Glen 
  Allen, East Highland Park, Wyndham, Dumbarton, Greendale, Roslyn 
  Hills, Solomons Store, Longdale and Chamberlayne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 3770 7763 3771 7759 3771 7755 3770 7749
      3768 7740 3763 7737 3758 7737 3756 7735
      3754 7736 3751 7742 3750 7750 3750 7754
      3749 7758 3748 7758 3748 7761 3757 7763
      3758 7762 3759 7762 3760 7764 3764 7765

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

Fisher
1 follow-up statement
035 
WGUS71 KAKQ 012257
FFSAKQ

Flash Flood Statement
National Weather Service Wakefield VA
657 PM EDT Wed Jul 1 2020

VAC041-085-087-760-012307-
/O.CAN.KAKQ.FF.W.0009.000000T0000Z-200702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chesterfield VA-Hanover VA-Henrico VA-City of Richmond VA-
657 PM EDT Wed Jul 1 2020

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL CHESTERFIELD, 
SOUTH CENTRAL HANOVER AND NORTHWESTERN HENRICO COUNTIES AND THE CITY 
OF RICHMOND...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3770 7763 3771 7759 3771 7755 3770 7749
      3768 7740 3763 7737 3758 7737 3756 7735
      3754 7736 3751 7742 3750 7750 3750 7754
      3749 7758 3748 7758 3748 7761 3757 7763
      3758 7762 3759 7762 3760 7764 3764 7765

$$

Fisher

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 4:12 PM EDT, 48 minutes earlier.

Area forecast discussion, Jul 1, 4:12 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
412 PM EDT Wed Jul 1 2020

.SYNOPSIS...
An upper level low over New England will start to move offshore
overnight, with surface high pressure building in from the
northwest for Thursday and Friday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 300 PM EDT Wednesday...

This afternoon there is an upper low over the northeast with the
trough axis roughly draped across the Mid Atlantic. At the surface,
there is high pressure over the great lakes and weak low pressure
over central NC. Scattered showers and thunderstorms have increased
in coverage as expected this afternoon. Continue to carry roughly 40-
50% chance across the area through 00Z, and then back off to slight
chance to chance from 00-06Z. MLCAPE values over 2000 J/kg and
sufficient mid level flow will allow some of the storms to be on the
stronger side. SPC continues to have a marginal risk for severe
weather today over most of the area. Damaging winds and large hail
are the primary threats. Low temps tonight in the mid to upper
60s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
As of 300 PM EDT Wednesday...

The upper level low will move off the coast on Thursday, with the
trough axis moving east of our area. Surface high pressure over the
western Great Lakes will be in control, with N/NW flow aloft. To our
south, a stationary boundary will be positioned over the Carolina's
with weak low pressure off the NC coast. Most of the area will be
rain free with just a slight chance of an afternoon or early evening
shower/thunderstorm mainly over NE NC. High temps will be in the mid
to upper 80s.

High pressure will still be in control on Friday. Some weak energy
to the north may sneak an isolated shower or storm to the MD eastern
shore late in the day. Otherwise, the vast majority of the region
will be dry and hot, with high temps in the low to mid 90s. Rain
chances increase a bit on Saturday as a back door cold front sneaks
into the region from the north. Carrying just slight chance to
chance pops, mainly for the afternoon and early evening. High temps
on Saturday in the mid 80s across the eastern shore to lower 90s
inland. Low temps Friday and Saturday morning in the upper 60s to
lower 70s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 300 PM EDT Wednesday...

Much of the forecast late weekend into the first part of next week
will hinge on the development of a low over the FL panhandle that
will ride up the SE coast early in the week. While both the GFS and
the ECMWF keep the bulk of the moisture to the east of the center,
the resulting moist S/SE LL flow across our area will result in
daily shower/storm chances Sunday through mid week. Temperatures
remain seasonal with high temps each day in the upper 80s to lower
90s, and low temps in the upper 60s to lower 70s.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
As of 110 PM EDT Wednesday...

Scattered showers and thunderstorms this afternoon and evening
will result in brief periods of flight restrictions when
convection is over or near the terminals. Winds outside of
convection are light and variable. Guidance is hinting at patchy
fog overnight but mainly west of RIC, so for now will leave any
mention of fog out. Mainly VFR on Thursday outside of a slight
chance of convection in the afternoon/early evening. Drier
conditions Friday, with VFR expected.

&&

.MARINE...
As of 415 PM EDT Wednesday...

Flow over the regions will be weak through Saturday. Winds will
be variable and less than 10 kt (outside of thunderstorms).
Thunderstorms are across the coastal waters this afternoon with
locally gusty winds. Thunderstorms are not expected from
Thursday to Sunday.

High pressure will build in from the northeast Saturday night.
Winds will become NE 10-15 kt Saturday night and Sunday.

Waves in bay the will remain around 1 ft and seas will be 1-3
ft through he forecast period.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...CMF
NEAR TERM...CMF
SHORT TERM...CMF
LONG TERM...CMF
AVIATION...CMF
MARINE...CP
Hazardous weather outlook, Jul 1, 4:02 PM EDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
402 PM EDT Wed Jul 1 2020

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-022015-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
402 PM EDT Wed Jul 1 2020

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Scattered showers and thunderstorms expected this afternoon and
evening. Some of these storms may contain damaging winds and large
hail. Isolated flooding is possible, especially in urban and poor
drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 1, 4:07 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
407 PM EDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     MARINE TSTM WIND 1 WSW CAPE CHARLES      37.26N 76.03W
07/01/2020  M44 MPH          ANZ632             VA   MESONET

            MESONET STATION XPLT PLANTATION FLATS.

&&

JM
Special weather statement, Jul 1, 4:14 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wakefield VA
414 PM EDT Wed Jul 1 2020

VAZ048-012100-
Fluvanna-
414 PM EDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FLUVANNA COUNTY...

At 413 PM EDT, a strong thunderstorm was located near Lake
Monticello, or 8 miles south of Charlottesville, moving southeast at
25 mph.

Wind gusts up to 45 mph and pea size hail are possible with this
storm.

Locations impacted include...
Palmyra, Fork Union, Lake Monticello, Columbia, Dixie, Nahor, Shores,
Central Plains, Bremo Bluff, Antioch, Cohasset, Hardware, Carysbrook
and Cunningham.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3796 7835 3775 7816 3775 7818 3773 7821
      3769 7824 3770 7828 3771 7829 3771 7831
      3772 7836 3773 7837 3773 7839 3775 7845
      3782 7847
TIME...MOT...LOC 2013Z 333DEG 20KT 3792 7843

JM
Special weather statement, Jul 1, 4:30 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wakefield VA
430 PM EDT Wed Jul 1 2020

VAZ089-090-523>525-012115-
Hampton/Poquoson-Surry-Newport News-York-James City-
430 PM EDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK...EAST CENTRAL
SURRY AND SOUTHEASTERN JAMES CITY COUNTIES...THE CITY OF HAMPTON AND
THE CITY OF NEWPORT NEWS...

At 429 PM EDT, a strong thunderstorm was located near Fort Eustis, or
7 miles east of Surry, moving east at 20 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
this storm. In addition...Rainfall amounts of up to 1 inch are
possible with this storm.

Locations impacted include...
Newport News, Hampton, Christopher Newport University, Patrick Henry
Field, Seaford, Northampton, Busch Gardens, Lee Hall, Denbigh, Tabb,
Grove, Jamestown, Beaconsdale, Fort Eustis, Chippokes State Park,
Oriana, Hilton Village, Newport News Golf Course, Poolesville and
Oyster Point.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3715 7640 3715 7639 3701 7642 3705 7667
      3707 7667 3711 7666 3714 7667 3713 7668
      3709 7668 3706 7670 3707 7677 3719 7677
      3719 7676 3720 7677 3723 7677 3723 7638
TIME...MOT...LOC 2029Z 276DEG 19KT 3713 7669

JM
Local storm report, Jul 1, 4:40 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
440 PM EDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND GST     1 WSW KIPTOPEKE STATE P 37.17N 75.99W
07/01/2020  M62 MPH          NORTHAMPTON        VA   BUOY

            KIPTOPEKE, VA.

&&

JM
Local storm report, Jul 1, 4:43 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
443 PM EDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     MARINE TSTM WIND 1 ESE BAVON             37.33N 76.27W
07/01/2020  M51 MPH          MATHEWS            VA   MESONET

            MESONET STATION XNPC NEW POINT COMFORT.

&&

JM
Special weather statement, Jul 1, 4:55 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wakefield VA
455 PM EDT Wed Jul 1 2020

NCZ015>017-102-012145-
Eastern Currituck-Pasquotank-Camden-Western Currituck-
455 PM EDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN...
SOUTHEASTERN PASQUOTANK AND NORTHEASTERN CURRITUCK COUNTIES...

At 454 PM EDT, a strong thunderstorm was located over Shiloh, or near
Camden, moving east at 25 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
this storm.

Locations impacted include...
Currituck, Grandy, Old Trap, Indiantown, Shiloh, Corolla, Belcross,
Poplar Branch, Aydlett, Gregory, Barco, Coinjock, Riddle, Waterlily,
Bertha, Goose Creek, Bartlett, Taylors Beach, Shawboro and Maple.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3620 7608 3621 7610 3639 7618 3651 7584
      3642 7579 3635 7577 3625 7573 3619 7608
TIME...MOT...LOC 2054Z 253DEG 20KT 3630 7605

Miller

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:48 AM EDTSpecial Weather StatementAKQGoochland, Powhatan57 min
Jul 1, 2:58 AM EDTSpecial Weather StatementAKQFluvanna62 min
Jul 1, 11:00 AM EDTSpecial Marine WarningAKQ45 min
Jul 1, 12:16 PM EDTSpecial Weather StatementAKQAccomack29 min
Jul 1, 12:44 PM EDTSpecial Weather StatementAKQNorthumberland46 min
Jul 1, 12:47 PM EDTSpecial Weather StatementAKQEssex43 min
Jul 1, 12:51 PM EDTSpecial Marine WarningAKQ39 min
Jul 1, 12:59 PM EDTSpecial Marine WarningAKQ61 min
Jul 1, 1:12 PM EDTSpecial Weather StatementAKQLancaster, Middlesex48 min
Jul 1, 1:24 PM EDTSpecial Weather StatementAKQAccomack51 min
Jul 1, 1:27 PM EDTSpecial Marine WarningAKQ63 min
Jul 1, 1:33 PM EDTSpecial Weather StatementAKQKing and Queen42 min
Jul 1, 1:37 PM EDTSevere Thunderstorm WarningAKQAccomack38 min
Jul 1, 1:55 PM EDTSpecial Marine WarningAKQ65 min
Jul 1, 2:00 PM EDTSevere Thunderstorm WarningAKQGloucester, Lancaster, Mathews, Middlesex45 min
Jul 1, 2:07 PM EDTSevere Thunderstorm WarningAKQAccomack38 min
Jul 1, 2:12 PM EDTSpecial Marine WarningAKQ63 min
Jul 1, 2:15 PM EDTSpecial Weather StatementAKQCharles City, Henrico45 min
Jul 1, 2:20 PM EDTSpecial Weather StatementAKQPrince Edward40 min
Jul 1, 2:34 PM EDTSpecial Marine WarningAKQ56 min
Jul 1, 2:51 PM EDTSpecial Marine WarningAKQ54 min
Jul 1, 2:57 PM EDTSevere Thunderstorm WarningAKQNorthampton63 min
Jul 1, 3:04 PM EDTSpecial Weather StatementAKQCharles City, New Kent41 min
Jul 1, 3:17 PM EDTSevere Thunderstorm WarningAKQCharles City43 min
Jul 1, 3:18 PM EDTSpecial Weather StatementAKQChesterfield, Powhatan42 min
Jul 1, 3:40 PM EDTSevere Thunderstorm WarningAKQCharles City, James City, Prince George, Surry, City of Williamsburg30 min
Jul 1, 3:40 PM EDTSevere Thunderstorm WarningAKQChesterfield, Powhatan, City of Richmond50 min
Jul 1, 3:48 PM EDTSpecial Marine WarningAKQ57 min
Jul 1, 3:52 PM EDTSpecial Weather StatementAKQYork38 min
Jul 1, 3:55 PM EDTSpecial Marine WarningAKQ65 min
Jul 1, 4:01 PM EDTSpecial Weather StatementAKQCity of Virginia Beach44 min
Jul 1, 4:03 PM EDTSpecial Weather StatementAKQNorthampton42 min
Jul 1, 4:14 PM EDTSpecial Weather StatementAKQFluvanna46 min
Jul 1, 4:16 PM EDTSpecial Marine WarningAKQ59 min
Jul 1, 4:18 PM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell and 2 more42 min
Jul 1, 4:24 PM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, City of Richmond6 min
Jul 1, 4:24 PM EDTSevere Thunderstorm WarningAKQFluvanna24 min
Jul 1, 4:26 PM EDTSpecial Marine WarningAKQ64 min
Jul 1, 4:30 PM EDTFlash Flood WarningAKQChesterfield, Henrico, City of Richmond2 hr
Jul 1, 4:30 PM EDTSpecial Weather StatementAKQYork, City of Newport News45 min
Jul 1, 4:46 PM EDTSpecial Marine WarningAKQ59 min
Jul 1, 4:53 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Hampton, City of Newport News52 min
Jul 1, 4:58 PM EDTSpecial Marine WarningAKQ49 min
Jul 1, 5:04 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Virginia Beach41 min
Jul 1, 5:09 PM EDTSpecial Weather StatementAKQIsle of Wight, Surry, Sussex51 min
Jul 1, 5:11 PM EDTAreal Flood AdvisoryAKQCity of Norfolk, City of Virginia Beach24 min
Jul 1, 5:29 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach31 min
Jul 1, 5:35 PM EDTFlash Flood WarningAKQCity of Norfolk, City of Virginia Beach2 hr
Jul 1, 5:35 PM EDTSpecial Marine WarningAKQ55 min
Jul 1, 5:39 PM EDTSpecial Marine WarningAKQ37 min
Jul 1, 5:52 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach53 min
Jul 1, 6:06 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia39 min
Jul 1, 6:27 PM EDTSpecial Marine WarningAKQ63 min

Nearby

Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.